MathSciNet Relay Station
MathSciNet bibliographic data
MR2330560 34K13 (47H11 47N20)
Zhang, Zhengqiu; Xiong, Xinsheng The existence of eight positive periodic solutions for a generalized prey-predator system with delay and stocking. Quart. Appl. Math. 65 (2007), no. 2, 317–337.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement